# SDR AUS20011285

- Difficulty date: November 13, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T10518A
- Condition: Debonded
- Location: Le Slat
- Component: Leading Edge De
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 8 RT  LEADING EDGE SLAT DISBONDED. FOUND DURING INSPECTION IAW AD/B767/73.
